CureZone   Log On   Join
 

Re: Could this be the Mirena? by disneygal ..... Mirena, Skyla IUD Forum

Date:   4/22/2014 12:34:14 PM ( 7 years ago ago)
Hits:   1,829
URL:   https://curezone.com/forums/fm.asp?i=2168522

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I highly recommend getting the Mirena removed. You have so many issues similar to the ones I and many others experienced. It is tough to get the doctors to buy in to the Mirena being the culprit, but far too many of us have had the same problems. I felt like I was hit by a truck, no energy, muscle spasms, tinnitus, tingling in hands, feet and tongue, gyn issues, horrible anxiety. And many more issues. They weren't all concurrent but finally I had enough. It has taken time, but I am so much better. Hang in there. Don't let the doctor pressure you out of it. I wanted to avoid having to remember taking the pill each day, but that has been far better than what I experienced with Mirena.
 

<< Return to the standard message view

fetched in 0.13 sec, referred by curezone.com/forums/fmp.asp?i=2168522